# SDR DJFA20120610001

- Difficulty date: June 10, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N480LX
- Make and model: Beech 400A
- Aircraft serial: RK398
- Aircraft time: 5,451 hours, 4,593 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 45AS31001024
- Condition: Cracked
- Location: Zone 200
- Part time: 5,451 hours, 4,593 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING CRUISE FLIGHT, CREW REPORTED THE RT MAIN WINDSHIELD CRACKED.  CREW INITIATED EMERGENCY DESCENT AND LANDED SAFELY.  MX PERSONNEL REPLACED THE FAILED WINDSHIELD.
